# SDR AWXA0001461

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651758347
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPEC FOUND 1.25 INCH CRACK IN FS 178 BLKHD VERTICAL TEE AT LBL 5.7 WL 185; CONFIRMED HFEC.  CUT OUT CRACKED AREA OF FLANGE, HFEC VERIFIED CRACK CONTAINED W/I CUTOUT; FABBED REPAIR ANGLES, STRAP AND FILLER; TREATED, DRILLED AND INSTALLED IAW SRM 51-20-01, 51-20-05 AND 53-10-08 FIG 205.
